# SDR R61A2022040700245

- Difficulty date: March 21, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 35,865 hours, 27,808 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17066873001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED AT FR 75, BETWEEN STRINGS 29R AND 28R. REMOVED AND REPLACED SHEAR CLIP REF EMB 170/175 SRM 51-40-08.
